# SDR CALA2009060100289

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 47,166 hours, 5,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: NONE
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HARD TO OPEN.  ADJ LOWER AFT GUIDE TRACK CLEARANCE REF M/M 52-11-00-820-801.  DOOR OPS CHECKS NORMAL.
